Journal of Symbolic Logic

Topological differential fields and dimension functions

Nicolas Guzy and Françoise Point

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct a fibered dimension function in some topological differential fields.

Article information

Source
J. Symbolic Logic, Volume 77, Issue 4 (2012), 1147-1164.

Dates
First available in Project Euclid: 15 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1350315580

Digital Object Identifier
doi:10.2178/jsl.7704050

Mathematical Reviews number (MathSciNet)
MR3051618

Zentralblatt MATH identifier
06122628

Subjects
Primary: 03C10: Quantifier elimination, model completeness and related topics 12L12: Model theory [See also 03C60] 12J 12J10: Valued fields 12J15: Ordered fields 12H05: Differential algebra [See also 13Nxx]

Keywords
Topological fields derivation dimension

Citation

Guzy, Nicolas; Point, Françoise. Topological differential fields and dimension functions. J. Symbolic Logic 77 (2012), no. 4, 1147--1164. doi:10.2178/jsl.7704050. https://projecteuclid.org/euclid.jsl/1350315580


Export citation